Another upper bound for the domination number of a graph
Schlagworte:
Upper limit, number of domination graph (es)
Downloads
If δ and ∆ are the minimum and máximum degrees of a simple graph G of size n, then, for its domination number B(G), we show that B(G) ≤ [(n-∆-1) (n- δ-2)/(n-1)]+2.
Zitationsvorschlag
APA
Marcu, D. (1986). Another upper bound for the domination number of a graph. Revista Colombiana de Matemáticas, 20(1-2), 51–55. https://revistas.unal.edu.co/index.php/recolma/article/view/32665
ACM
[1]
Marcu, D. 1986. Another upper bound for the domination number of a graph. Revista Colombiana de Matemáticas. 20, 1-2 (Jan. 1986), 51–55.
ACS
(1)
Marcu, D. Another upper bound for the domination number of a graph. rev.colomb.mat 1986, 20, 51-55.
ABNT
MARCU, D. Another upper bound for the domination number of a graph. Revista Colombiana de Matemáticas, [S. l.], v. 20, n. 1-2, p. 51–55, 1986. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/32665. Acesso em: 3 apr. 2025.
Chicago
Marcu, Danut. 1986. „Another upper bound for the domination number of a graph“. Revista Colombiana De Matemáticas 20 (1-2):51-55. https://revistas.unal.edu.co/index.php/recolma/article/view/32665.
Harvard
Marcu, D. (1986) „Another upper bound for the domination number of a graph“, Revista Colombiana de Matemáticas, 20(1-2), S. 51–55. Verfügbar unter: https://revistas.unal.edu.co/index.php/recolma/article/view/32665 (Zugegriffen: 3 April 2025).
IEEE
[1]
D. Marcu, „Another upper bound for the domination number of a graph“, rev.colomb.mat, Bd. 20, Nr. 1-2, S. 51–55, Jan. 1986.
MLA
Marcu, D. „Another upper bound for the domination number of a graph“. Revista Colombiana de Matemáticas, Bd. 20, Nr. 1-2, Januar 1986, S. 51-55, https://revistas.unal.edu.co/index.php/recolma/article/view/32665.
Turabian
Marcu, Danut. „Another upper bound for the domination number of a graph“. Revista Colombiana de Matemáticas 20, no. 1-2 (Januar 1, 1986): 51–55. Zugegriffen April 3, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/32665.
Vancouver
1.
Marcu D. Another upper bound for the domination number of a graph. rev.colomb.mat [Internet]. 1. Januar 1986 [zitiert 3. April 2025];20(1-2):51-5. Verfügbar unter: https://revistas.unal.edu.co/index.php/recolma/article/view/32665
Bibliografische Angaben herunterladen
Aufrufe der Abstractseiten von Artikeln
62
Downloads
Lizenz
Copyright (c) 1986 Revista Colombiana de Matemáticas

Dieses Werk steht unter der Lizenz Creative Commons Namensnennung 4.0 International.